A Class of New Nonlinear Bogoliubov Transformations
-
Abstract
We find a class of new nonlinear Bogoliubov transformations and solve the eigenvalue problem of the model Hamiltonian describing the second harmonic generation with intensity-dependent coupling. These transformations differ from the previously known nonlinear quadrature-dependent Bogoliubov transformations. -
References
-
Related Articles
[1] X. F. Liu, Y. F. Fu, W. Q. Yu, J. F. Yu, Z. Y. Xie. Variational Corner Transfer Matrix Renormalization Group Method for Classical Statistical Models [J]. Chin. Phys. Lett., 2022, 39(6): 067502. doi: 10.1088/0256-307X/39/6/067502 [2] TU Tao, WANG Lin-Jun, HAO Xiao-Jie, GUO Guang-Can, GUO Guo-Ping. Renormalization Group Method for Soliton Evolution in a Perturbed KdV Equation [J]. Chin. Phys. Lett., 2009, 26(6): 060501. doi: 10.1088/0256-307X/26/6/060501 [3] LIU Zheng-Feng, WANG Xiao-Hong. Derivation of a Nonlinear Reynolds Stress Model Using Renormalization Group Analysis and Two-Scale Expansion Technique [J]. Chin. Phys. Lett., 2008, 25(2): 604-607. [4] LIN Ming-Xi, QI Sheng-Wen, LIU Yu-Liang. Influence of Gauge Fluctuation on Electron Pairing Order Parameter and Correlation Functions of a Two-Dimensional System [J]. Chin. Phys. Lett., 2006, 23(11): 3076-3079. [5] WU Xin-Tian. Two-Dimensional Saddle Point Equation of Ginzburg--Landau Hamiltonian for the Diluted Ising Model [J]. Chin. Phys. Lett., 2006, 23(2): 305-308. [6] SONG Bo, WANG Yu-Peng. The Green Function Approach to the Two-Dimensional t-J model [J]. Chin. Phys. Lett., 2003, 20(2): 287-289. [7] SUN Gang, CHU Qian-Jin. Phase Diagram of the 2-Dimensional Ising Model with DipolarInteraction [J]. Chin. Phys. Lett., 2001, 18(4): 491-494. [8] YAN Xiao-hong, ZHANG Li-de, DUAN Zhu-ping, YANG Qi-bin. Renormalization Group Approach on Nanostructured Systems [J]. Chin. Phys. Lett., 1997, 14(4): 291-294. [9] YAN Xiaohong, YOU Jianqiang, YAN Jiaren, ZHONG Jianxin. Renormalization Group on the Aperiodic Hamiltonian [J]. Chin. Phys. Lett., 1992, 9(11): 623-625. [10] TAN Weichao, YANG Chuliang. RENORMALIZATION GROUP METHOD FOR CALCULATING THE LOCALIZATION LENGTH OF COUPLED DISORDERED CHAINS [J]. Chin. Phys. Lett., 1989, 6(5): 213-216.